# SDR ASOA2020020633014

- Difficulty date: January 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 145222226003
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LAV FLOOR CENTER GUSSET AT FRAME 61 HAS SURFACE CORROSION. MAINTENANCE REPLACED LAV FLOOR CENTER GUSSET.
